MAUDE Adverse Event Report: PROMISEMED HANGZHOU MEDITECH CO., LTD. ASSURE ID SAFETY PEN NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN

PROMISEMED HANGZHOU MEDITECH CO., LTD. ASSURE ID SAFETY PEN NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 275130
Health Effect - Clinical Codes Exposure to Body Fluids (1745); Needle Stick/Puncture (2462)
Date of Event 07/09/2019
Type of Reportable Event Malfunction
Event or Problem Description
The incident with the needlestick did not happen with the reporter, it happened with another nurse in the facility.As far as the reporter is aware, the device appeared to be in good condition prior to use.When removing the needle from the insulin pen, the device fell apart and the needle was exposed, and the spring was still around the needle and the nurse who was administering the insulin was stuck twice in the finger with the exposed needle.The reporter said the pt who was administered the insulin did not have any known infectious diseases.The nurse who was stuck with the needle cleaned the area thoroughly with soap and water and alcohol.The nurse was sent to another location within the parent company to have bloodwork done to test for any infectious diseases.Her bloodwork report came back as being negative for any infectious disease.Fda safety report id# (b)(4).

Brand Name
ASSURE ID SAFETY PEN NEEDLES
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
PROMISEMED HANGZHOU MEDITECH CO., LTD.
MDR Report Key9124394
Report NumberMW5090056
Device Sequence Number11357120
Product Code FMI
UDI-Device Identifier50015482275315
UDI-Public(01)50015482275315
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model Number275130
Device Catalogue Number275130
Device Lot Number607081
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1